# SDR 050683

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 15,638 hours, 22,546 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod
- Condition: Disconnected
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE ON FLIGHT 5598 FROM MORGANTOWN PENNSYLVANIA TO PITTSBURGH PENNSYLVANIA, THE RIGHT ENGINE DISPLAYED RAPIDLY INCREASING AND UNCONTROLLABLE RISE IN TORQUE AND FUEL FLOW.  THE CREW EVALUATED THE SITUATION AND AGREED TO PERFORM A PRECAUTIONARY ENGINE SHUT DOWN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND 8 .25 INCH ROD DISCONNECTED AT THE FUEL CONTROL UNIT.  MAINTENANCE REINSTALLED THE ROD.  THE AIRCRAFT DID A GROUND RUN AND THEN WAS RETURNED TO SERVICE.  NO PARTS WERE USED THEREFORE NO TEARDOWN REPORT WILL BE REQUIRED.
